Response to "Very late stent thrombosis after discontinuation of clopidogrel therapy" by Conroy MM, Bolsin SNC.
MetadataShow full item record
The recent article by Barthwal and Herman highlights the problem of late stent thrombosis in a patient with a drug-eluting stent (DES) undergoing non-cardiac surgery (NCS).1 While the authors stated that clopidogrel therapy was ceased preoperatively and not restarted postoperatively, they did not say whether or not aspirin therapy was continued. In addition, emphasis was not placed on the role the surgical procedure played in this adverse cardiac outcome.
Medical Journal of Australia.
Pattullo SJ and Jayasinghe R. Very late stent thrombosis after discontinuation of clopidogrel therapy. Med J Aust 2009; 190 (3): 163-164. © Copyright 2009 The Medical Journal of Australia – reproduced with permission.
Medical and Health Sciences not elsewhere classified